MathSciNet Relay Station
MathSciNet bibliographic data
MR1324131 35E20 (35A05 35E10)
Braun, Rüdiger W. The surjectivity of a constant coefficient homogeneous differential operator on the real analytic functions and the geometry of its symbol. Ann. Inst. Fourier (Grenoble) 45 (1995), no. 1, 223–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement